MAUDE Adverse Event Report: BECKMAN COULTER IRELAND DXH500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND DXH500 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 500
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.The field service engineer (fse) confirmed that the instrument failed repeatability for (plt) platelet parameters, generating erroneous high and low plt results that were not flagged.The fse inspected the instrument and found a leak at the probe rinse head caused by loose vacuum tubing.He reattached the loose vacuum tubing at the probe to resolve the issue.Bec internal identifier - (b)(6).
 
Event or Problem Description
The customer reported that repeatability failed for the platelet (plt) parameter on the dxh500 hematology instrument.Customer reported that there were less than five patient sample results impacted.There was no report of death, injury, or change to patient treatment as a result of this event.There was no indication of erroneous results being reported outside the laboratory.

Brand Name
DXH500 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o'callaghan's mills
co. clare
EI 
Manufacturer (Section G)
BIT GROUP FRANCE
rue de la valsière
parc euromédicine ii
montpellier cedex 34090
FR   34090
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key15258410
Report Number1061932-2022-00053
Device Sequence Number5745997
Product Code GKZ
UDI-Device Identifier15099590671242
UDI-Public(01)15099590671242(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 500
Device Catalogue NumberB40601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown